Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 13 | 1 |
Tytuł artykułu

System of fractional differential equations with Erdélyi-Kober fractional integral conditions

Treść / Zawartość
Warianty tytułu
Języki publikacji
In this paper we study existence and uniqueness of solutions for a system consisting from fractional differential equations of Riemann-Liouville type subject to nonlocal Erdélyi-Kober fractional integral conditions. The existence and uniqueness of solutions is established by Banach’s contraction principle, while the existence of solutions is derived by using Leray-Schauder’s alternative. Examples illustrating our results are also presented.
Opis fizyczny
  • Nonlinear Dynamic Analysis Research Center, Department of Mathematics,
    Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
  • Nonlinear Dynamic Analysis Research Center, Department of Mathematics,
    Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
  • Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece and Nonlinear Analysis and Applied
    Mathematics (NAAM)-Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203,
    Jeddah 21589, Saudi Arabia
  • Nonlinear Dynamic Analysis Research Center, Department of Mathematics,
    Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
  • [1] Agarwal R.P., Zhou Y., He Y., Existence of fractional neutral functional differential equations, Comput. Math. Appl., 2010, 59,1095-1100.
  • [2] Ahmad B., Nieto J.J., Boundary value problems for a class of sequential integrodifferential equations of fractional order, J. Funct.Spaces Appl., 2013, Art. ID 149659, 8 pp.[WoS]
  • [3] Ahmad B., Nieto J.J., Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundaryconditions, Bound. Value Probl., 2011, 2011:36.
  • [4] Ahmad B., Ntouyas S.K., Alsaedi A., New existence results for nonlinear fractional differential equations with three-point integralboundary conditions, Adv. Difference Equ., 2011, Art. ID 107384, 11 pp.
  • [5] Ahmad B., Ntouyas S.K., Alsaedi A., A study of nonlinear fractional differential equations of arbitrary order with Riemann-Liouvilletype multistrip boundary conditions, , Math. Probl. Eng., 2013, Art. ID 320415, 9 pp.
  • [6] Ahmad B., Ntouyas S.K., A fully Hadamard-type integral boundary value problem of a coupled system of fractional differentialequations, Fract. Calc. Appl. Anal., 2014, 17 , 348–360.[Crossref]
  • [7] Ahmad B., Ntouyas S.K., Fractional differential inclusions with fractional separated boundary conditions, Fract. Calc. Appl. Anal.,2012, 15, 362-382.[Crossref]
  • [8] Ahmad B., Ntouyas S.K., Nonlocal fractional boundary value problems with slit-strips integral boundary conditions, Fract. Calc.Appl. Anal., 2015, 18, 261-280.[Crossref]
  • [9] Baleanu D., Diethelm K., Scalas E., Trujillo J.J., Fractional Calculus Models and Numerical Methods, Series on Complexity,Nonlinearity and Chaos, World Scientific, Boston, 2012.
  • [10] Baleanu D., Mustafa O.G., Agarwal R.P., On Lp-solutions for a class of sequential fractional differential equations, Appl. Math.Comput., 2011, 218, 2074-2081.
  • [11] Kilbas A.A., Srivastava H.M., Trujillo J.J., Theory and Applications of Fractional Differential Equations, North-Holland MathematicsStudies, 204. Elsevier Science B.V., Amsterdam, 2006.
  • [12] Liu X., Jia M., Ge W., Multiple solutions of a p-Laplacian model involving a fractional derivative, Adv. Difference Equ.,2013,2013:126.
  • [13] O’Regan D., Stanek S., Fractional boundary value problems with singularities in space variables, Nonlinear Dynam., 2013, 71,641-652.[WoS]
  • [14] Podlubny I., Fractional Differential Equations, Academic Press, San Diego, 1999.
  • [15] Tariboon J., Ntouyas S.K., A. Singubol, Boundary value problems for fractional differential equations with fractional multi-termintegral conditions, J. App. Math., 2014, Article ID 806156, 10 pp.
  • [16] Thiramanus P., Ntouyas S.K., Tariboon J., Existence and uniqueness results for Hadamard-type fractional differential equationswith nonlocal fractional integral boundary conditions, Abstr. Appl. Anal., 2014, Article ID 902054, 9 pp.
  • [17] Zhang L., Ahmad B., Wang G., Agarwal R.P., Nonlinear fractional integro-differential equations on unbounded domains in aBanach space, J. Comput. Appl. Math., 2013, 249, 51–56.
  • [18] Erdélyi A., Kober H., Some remarks on Hankel transforms, Quart. J. Math., Oxford, Second Ser. 1940, 11, 212-221.[Crossref]
  • [19] Kalla S.L., Kiryakova V.S., An H-function generalized fractional calculus based upon compositions of Erdélyi-Kober operators inLp; Math. Japonica, 1990, 35, 1-21.
  • [20] Kiryakova V., Generalized Fractional Calculus and Applications, Pitman Research Notes in Math. 301, Longman, Harlow - J.Wiley, N. York, 1994.
  • [21] Kober H., On fractional integrals and derivatives, Quart. J. Math. Oxford, 1940, Ser. ll, 193-211.[Crossref]
  • [22] Samko S.G., Kilbas A.A., Marichev O.I., Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, NewYork, 1993.
  • [23] Sneddon I.N., The use in mathematical analysis of Erdélyi-Kober operators and some of their applications. In: Fractional Calculusand Its Applications, Proc. Internat. Conf. Held in New Haven, Lecture Notes in Math., 1975, 457, Springer, N. York, 37-79.
  • [24] Yakubovich S.B., Luchko Yu.F., The Hypergeometric Approach to Integral Transforms and Convolutions, Mathematics and its Appl.287, Kluwer Acad. Publ., Dordrecht-Boston-London, 1994.
  • [25] Klimek M., On Solutions of Linear Fractional Differential Equations of a Variational Type, The Publ. Office of CzestochowaUniversity of Technology, 2009.
  • [26] Malinowska A., Torres D., Introduction to the Fractional Calculus of Variations, Imperial College Press, London, 2012.
  • [27] Kaczorek T., Selected Problems of Fractional Systems Theory, Springer-Verlag, Berlin, Heidelberg, 2011.
  • [28] Hristov J., A unified nonlinear fractional equation of the diffusion-controlled surfactant adsorption: Reappraisal and new solution ofthe Ward–Tordai problem, Journal of King Saud University – Science, 2015,[Crossref]
  • [29] Yang X.J., Baleanu D., Srivastava H.M., Local fractional similarity solution for the diffusion equation defined on Cantor sets, Appl.Math. Lett.,2015, 47, 54-60.
  • [30] Yan S.P., Local fractional Laplace series expansion method for diffusion equation arising in fractal heat transfer, Thermal Science,2015, 19, Suppl. 1, 131-135.
  • [31] Yang X.J., Srivastava H.M., Cattani C., Local fractional homotopy perturbation method for solving fractal partial differentialequations arising in mathematical physics, Romanian Reports in Physics, 2015, 67, 752-761.
  • [32] Ahmad B., Nieto J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-pointboundary conditions, Comput. Math. Appl., 2009, 58, 1838-1843.
  • [33] Faieghi M., Kuntanapreeda S., Delavari H., Baleanu D., LMI-based stabilization of a class of fractional-order chaotic systems,Nonlinear Dynam., 2013, 72, 301-309.
  • [34] Ntouyas S.K., Obaid M., A coupled system of fractional differential equations with nonlocal integral boundary conditions, Adv.Differ. Equ, 2012, 2012:130.[Crossref]
  • [35] Senol B., Yeroglu C., Frequency boundary of fractional order systems with nonlinear uncertainties, J. Franklin Inst. 2013, 350,1908-1925.[WoS]
  • [36] Su X., Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. Math. Lett., 2009, 22,64-69.
  • [37] Sun J., Liu Y., Liu G., Existence of solutions for fractional differential systems with antiperiodic boundary conditions, Comput.Math. Appl., 2012, 64, 1557-1566.[WoS]
  • [38] Wang J., Xiang H., Liu Z., Positive solution to nonzero boundary values problem for a coupled system of nonlinear fractionaldifferential equations, Int. J. Differ. Equ., 2010, Article ID 186928, 12 pp.
  • [39] Granas A., Dugundji J., Fixed Point Theory, Springer-Verlag, New York, 2003.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.